Long cycles in 3-cyclable graphs


Bauer, D. and McGuire, L. and Trommel, H. and Veldman, H.J. (2000) Long cycles in 3-cyclable graphs. Discrete Mathematics, 218 (1-3). pp. 1-8. ISSN 0012-365X

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:It is proven that if G is a 3-cyclable graph on n vertices, with minimum degree δ and with a maximum independent set of cardinality α, then G contains a cycle of length at least min {n,3δ−3,n+δ−α}.
Item Type:Article
Copyright:© 2000 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74264
Official URL:https://doi.org/10.1016/S0012-365X(99)00331-3
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 141257